# SDR ASMF200801001

- Difficulty date: January 18, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N216AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49586
- Aircraft time: 43,578 hours, 34,036 cycles
- Engine: Pwa JT8D*
- System (JASC): 3430 · Landing and Taxi Aids
- Part: Ils System
- Condition: Malfunctioned
- Location: Left Side
- Part time: 10,559 hours, 6,399 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT DURING FINAL APPROACH, BOTH VHF NAVIGATORS IN THE SAME RADIAL SHOWED A DEVIATION OF 20 DEGREES IN THE TRAJECTORY, THE DIFFERENCE CONTINUED UNTIL LANDING AND RAMP. MAINT REPLACED VOR NR 1, VHF/ILS NAV 1 AND AHRS IAW MM 34-43-01 AND 34-22-02, BUT FAILURE CONTINUED, SO FAILURE WAS DEFERRED IAW MEL 34-21, CATEGORY (C). THE TX/RX VOR NR 2 AND LT RDMI WERE REPLACED IAW MM 34-22-02 AND 34-21-12, TESTED CORRECT. DURING OVERNIGHT CHECK, VOR/ILS SYS WAS TESTED IAW MM 34-22-01, ALL CORRECT.
